MathSciNet Relay Station
MathSciNet bibliographic data
MR1867712 (2002h:93072) 93C85 (70Q05)
Lizárraga, David A.; Morin, Pascal; Samson, Claude Chained form approximation of a driftless system. Application to the exponential stabilization of the general $N$-trailer system. Internat. J. Control 74 (2001), no. 16, 1612–1629.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement